# SDR SWIA200923101

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 11,845 hours, 7,432 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Printer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ACARS PRINTER HAD BURNING SMELL.  (FLT 5757)  REPLACED PRINTER.
